# SDR YENA2022032100295

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N990JL
- Make and model: Airbus A321-231
- Aircraft serial: 7993
- Aircraft time: 16,605 hours, 3,241 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#483, EWR-SFO. ' SMOKE FWD CRG DET FAULT & AFT CRG DET FAULT AT CRUISE; NO RECENT HISTORY - RESET CIDS 1&2 / SDF #1&2 MSG CLEARED BITE CHECKED SDF NO FAULTS DETECTED AND CARGO SMOKE TEST PASSED. IAW AMM 26-16-00-710-001.'
